# SDR SWIA2025F01363

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DD7 INTERCOSTAL  IS CORRODED.    (C-CHECK RO 09/24/2025)REMOVED AND REPLACED BY NEW PASSENGER DOOR AFT DD7 INTERCOSTAL, REF. DWG 601R31702, REV. N, REF. CRJ-200, SRM 51-42-06, REVISION 39: MAR 10/2021. COMPLIED WITH SYKWEST TASK CARD 51-900-1003-SKY. PERFORMED PRESSURIZATION/LEAK CHECK OF PASSENGER DOOR REF. CRJ-200 AMM 21-32-00-863-801. LEAK CHECK GOOD.
